# SDR SWAA2016012148258

- Difficulty date: December 22, 2015
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481148
- Part serial: B4653
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD MID FLAP NR 7 FLAP TRACK CARRIAGE CORRODED ON LOWER SURFACE OF SPINDLE PORTION OF THE ROOT.  R & R CARRIAGE IAW CMM.
